Sheaves on subanalytic sites
Rendiconti del Seminario Matematico della Università di Padova, Volume 120  (2008), p. 167-216
@article{RSMUP_2008__120__167_0,
     author = {Prelli, Luca},
     title = {Sheaves on subanalytic sites},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {120},
     year = {2008},
     pages = {167-216},
     mrnumber = {2492657},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2008__120__167_0}
}
Prelli, Luca. Sheaves on subanalytic sites. Rendiconti del Seminario Matematico della Università di Padova, Volume 120 (2008) , pp. 167-216. http://www.numdam.org/item/RSMUP_2008__120__167_0/

[1] E. Bierstorne - D. Milmann, Semianalytic and subanalytic sets, Publ. I.H.E.S., 67 (1988), pp. 5-42. | Numdam | MR 972342 | Zbl 0674.32002

[2] S. I. Gelfand - Yu. I. Manin, Methods of homological algebra, SpringerVerlag, Berlin (1996). | MR 1438306 | Zbl 0855.18001

[3] R. Godement, Topologie algébrique et théorie des faisceaux, Hermann, Paris (1958). | MR 102797 | Zbl 0080.16201

[4] M. Kashiwara, The Riemann-Hilbert problem for holonomic systems, Publ. RIMS, Kyoto Univ., 20 (1984), pp. 319-365. | MR 743382 | Zbl 0566.32023

[5] M. Kashiwara - P. Schapira, Sheaves on manifolds, Grundlehren der Math. 292, Springer-Verlag, Berlin (1990). | MR 1074006 | Zbl 0709.18001

[6] M. Kashiwara - P. Schapira, Moderate and formal cohomology associated with constructible sheaves, Mémoires Soc. Math. France, 64 (1996). | Numdam | MR 1421293 | Zbl 0881.58060

[7] M. Kashiwara - P. Schapira, Ind-sheaves, Astérisque, 271 (2001). | MR 1827714 | Zbl 0993.32009

[8] M. Kashiwara - P. Schapira, Categories and sheaves, Grundlehren der Math., 332, Springer-Verlag, Berlin (2005). | MR 2182076 | Zbl 1118.18001

[9] B. Keller, Derived categories and their uses, Handbook of algebra vol. 1 pp. 671-701 North Holland, Amsterdam (1996). | MR 1421815 | Zbl 0862.18001

[10] S. Lojaciewicz, Sur la géométrie semi- et sous-analytique, Ann. Inst. Fourier, 43 (1993), pp. 1575-1595. | Numdam | MR 1275210 | Zbl 0803.32002

[11] S. Lojaciewicz, Sur le problème de la division, Studia Mathematica, 8 (1959) pp. 87-136. | MR 107168 | Zbl 0115.10203

[12] B. Malgrange, Ideals of differentiable functions, Tata Institute, Oxford University Press (1967). | MR 212575 | Zbl 0177.17902

[13] L. Prelli, Sheaves on subanalytic sites, Phd Thesis, Universities of Padova and Paris 6 (2006).

[14] G. Tamme, Introduction to étale cohomology, Universitext Springer-Verlag, Berlin (1994). | MR 1317816 | Zbl 0815.14012

[15] J. L. Verdier, Catégories dérivées, état 0, SGA 41 2, Lecture Notes in Math., 569 Springer-Verlag, Berlin (1977). | Zbl 0407.18008

[16] SGA4: Sém. Géom. Algébrique du Bois-Marie by M. Artin, A. Grothendieck, J. L. Verdier, Lecture Notes in Math. 269 Springer-Verlag, Berlin (1972). | MR 354653